6 Publikationen

Alle markieren

[6]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2731199
From Random Poincar, Maps to Stochastic Mixed-Mode-Oscillation Patterns
Berglund N, Gentz B, Kuehn C (2015)
Journal of Dynamics and Differential Equations 27(1): 83-136.
PUB | DOI | WoS
 
[5]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675698
ON THE NOISE-INDUCED PASSAGE THROUGH AN UNSTABLE PERIODIC ORBIT II: GENERAL CASE
Berglund N, Gentz B (2014)
SIAM Journal on Mathematical Analysis 46(1): 310-352.
PUB | DOI | WoS
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584698
Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond
Berglund N, Gentz B (2013)
Electronic Journal Of Probability 18: 1-58.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489130
Hunting French ducks in a noisy environment
Berglund N, Gentz B, Kuehn C (2012)
Journal of Differential Equations 252(9): 4786-4841.
PUB | DOI | WoS
 
[2]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636181
Anomalous behavior of the Kramers rate at bifurcations in classical field theories
Berglund N, Gentz B (2009)
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL 42(5).
PUB | DOI | WoS
 
[1]
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621090
The fluctuations of the overlap in the Hopfield model with finitely many patterns at the critical temperature
Gentz B, Lowe M (1999)
PROBABILITY THEORY AND RELATED FIELDS 115(3): 357-381.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

6 Publikationen

Alle markieren

[6]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2731199
From Random Poincar, Maps to Stochastic Mixed-Mode-Oscillation Patterns
Berglund N, Gentz B, Kuehn C (2015)
Journal of Dynamics and Differential Equations 27(1): 83-136.
PUB | DOI | WoS
 
[5]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675698
ON THE NOISE-INDUCED PASSAGE THROUGH AN UNSTABLE PERIODIC ORBIT II: GENERAL CASE
Berglund N, Gentz B (2014)
SIAM Journal on Mathematical Analysis 46(1): 310-352.
PUB | DOI | WoS
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584698
Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond
Berglund N, Gentz B (2013)
Electronic Journal Of Probability 18: 1-58.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489130
Hunting French ducks in a noisy environment
Berglund N, Gentz B, Kuehn C (2012)
Journal of Differential Equations 252(9): 4786-4841.
PUB | DOI | WoS
 
[2]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636181
Anomalous behavior of the Kramers rate at bifurcations in classical field theories
Berglund N, Gentz B (2009)
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL 42(5).
PUB | DOI | WoS
 
[1]
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621090
The fluctuations of the overlap in the Hopfield model with finitely many patterns at the critical temperature
Gentz B, Lowe M (1999)
PROBABILITY THEORY AND RELATED FIELDS 115(3): 357-381.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung